MathSciNet Relay Station
MathSciNet bibliographic data
MR1846188 35K57 (35B40)
Pedersen, M.; Lin, Zhigui Coupled diffusion systems with localized nonlinear reactions. Comput. Math. Appl. 42 (2001), no. 6-7, 807–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement